# SDR DALA2014080304293

- Difficulty date: July 31, 2014
- Submitted: August 3, 2014
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 65,610 hours, 8,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RT OVERWING IS OUT.  REPLACED POWER SUPPLY (M7920) FUSE.
